MAUDE Adverse Event Report: LUTONIX, INC LUTONIX 018 DRUG COATED DILATATION CATHETER; DRUG COATED PTA BALLOON CATHETER

LUTONIX, INC LUTONIX 018 DRUG COATED DILATATION CATHETER; DRUG COATED PTA BALLOON CATHETER
Model Number 9014
Medical Device Problem Codes Leak/Splash (1354); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one lutonix 018 drug coated balloon received for evaluation.During visual testing, the catheter shaft at distal side of strain relief was observed torn.Saline residue was noted at the distal end of strain relief.No other anomalies were noted.Due to the nature of complaint, no other functional testing was performed.Therefore, the investigation is confirmed for the identified catheter shaft tear and reported leak as a tear to the catheter shaft was noted from which leak could have occurred.A definitive root cause could not be determined based upon the available information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H10: d4 (expiry date: 02/2026) h11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during an angioplasty procedure in superficial femoral artery via contralateral approach, the drug-coated balloon allegedly leaking from the hub.The procedure was completed using another device.There was no reported patient injury.

Brand Name
LUTONIX 018 DRUG COATED DILATATION CATHETER
Common Device Name
DRUG COATED PTA BALLOON CATHETER
Manufacturer (Section D)
LUTONIX, INC
9409 science center dr
new hope MN 55428
Manufacturer (Section G)
C.R. BARD, INC. (GFO)
289 bay road
queensbury 12804
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key20342499
Report Number3006513822-2024-00063
Device Sequence Number7879964
Product Code ONU
UDI-Device Identifier00801741184710
UDI-Public(01)00801741184710
Combination Product (Y/N)Y
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P130024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9014
Device Catalogue NumberLX1813053005F
Device Lot NumberGFGY2012
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/01/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2024
Initial Report FDA Received Date10/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown